# SDR SWAA2021101830536

- Difficulty date: October 14, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED AT WL 153; STA727D+18; RBL 22; STA727E+1.5; RBL 20; STA727E+2; RBL 22; STA727E+5; RBL 20; STA727E+6; RBL 22; STA727E+8; RBL 22; STA727E+10; RBL 22; STA727E+14 RBL 22; STA727E+18 RBL 22; STA 727E+19 RBL 20. / REMOVED CORROSION AFT CARGO FLOOR TO SIDEWALL SUPPORT BTW 727D+18 TO 727E+10 WL 153 RBL 20 TO RBL 22 IAW SRM 51-10-02 PARA#15 EVALUATED ALL REWORKED AREA THE DEPPEST AREA STA 727E+10 RBL22 DIMENSION L=1.5' X W=1' DEPTH=.012 ORIGINAL THICKNESS .040' REMAINING THICKNESS .028' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 DEATIL E DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT B/S 767 TO B/S 727D +12' RBL22 MATERIAL USED BAC1496-777 7075T6 IAW SRM 51-40-05 AND DWG 146A7502 REV:-. AND 146A7500 REV: VERIFIED APPLICABILITY FOR SIDEPLATE REPAIR IAW 53-00-53-2R-6 REPAIR 6 DRILLED NEW SPLICE SIDEPLATE BTW B/S 727C TO B/S 727D RBL22 MATERIAL USED BAC1496-777 7075T62 IAW SRM 53-00-53-2R-6 REPAIR 6 SRM 51-40-05 AND DWG 146A7502 REV:- AND. 146A7500 VERIFIED APPLICABILITY FOR SIDEPLATE REPAIR IAW SRM 53-00-53-2R-6 REPAIR 6 APPLIED CHEMICAL CONVERSION AND PRIMER ON REPAIR PARTS (1EA) SPLICE [1EA] ZEE CHANNEL IAW SRM 53-00-53-2R-6 REPAIR 6 SRM 51-20-01SOPM 20-41-02. INSTALLED FLOOR TO SIDEWALL SUPPORT AT ACB BS727 TO BS767 RBL22 WL153 PER SRM 51-40-02-0G AND DWG 146A7500 AND 146A7502. . VERIFIED INPECTION ITEMS ARE COMPLETE
